# SDR USAA2009040390788

- Difficulty date: February 20, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 48,365 hours, 19,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143N54101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - CORROSION ON SUPPORT ANGLE BETWEEN BS 684 TO BS 700, WL 208, LBL 65.  REPLACED SUPPORT ANGLE BETWEEN BS 684 TO BS 700, WL 208, LBL 65 IAW B757 SRM 51-40-02.
